Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 8, NWS Caribou, ME

October 15, 20184 counties in Maine

NWS Caribou, ME issued this wind advisory at Oct 15, 2018, 3:02 PM EDT for 4 counties in Maine. It took effect at Oct 16, 2018, 5:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 15, 2018, 3:02 PM EDT (19:02 UTC)
In effect from
Oct 16, 2018, 5:00 AM EDT
Expired
Oct 16, 2018, 1:44 PM EDT
In force
9 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 108 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2018-10-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2018-10-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1033 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

467 
WWUS71 KCAR 151902
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
302 PM EDT Mon Oct 15 2018

MEZ001>006-010-160315-
/O.UPG.KCAR.HW.A.0002.181016T0900Z-181016T1800Z/
/O.NEW.KCAR.HW.W.0001.181016T0900Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
302 PM EDT Mon Oct 15 2018

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 2 PM EDT TUESDAY...

The National Weather Service in Caribou has issued a High Wind
Warning, which is in effect from 5 AM to 2 PM EDT Tuesday. The
High Wind Watch is no longer in effect.

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ011-015>017-029>032-160315-
/O.NEW.KCAR.WI.Y.0008.181016T0900Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
302 PM EDT Mon Oct 15 2018

...WIND ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT TUESDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 5 AM to 2 PM EDT Tuesday.

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
5 follow-up statements
940 
WWUS71 KCAR 151933
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
333 PM EDT Mon Oct 15 2018

MEZ001>006-010-160345-
/O.CON.KCAR.HW.W.0001.181016T0900Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
333 PM EDT Mon Oct 15 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
TUESDAY...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ011-015>017-029>032-160345-
/O.CON.KCAR.WI.Y.0008.181016T0900Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
333 PM EDT Mon Oct 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
TUESDAY...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
570 
WWUS71 KCAR 160207
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1007 PM EDT Mon Oct 15 2018

MEZ001>006-010-161000-
/O.CON.KCAR.HW.W.0001.181016T0900Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
1007 PM EDT Mon Oct 15 2018

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
TUESDAY...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ011-015>017-029>032-161000-
/O.CON.KCAR.WI.Y.0008.181016T0900Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
1007 PM EDT Mon Oct 15 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 2 PM EDT
TUESDAY...

* WINDS...West 15 to 25 mph with gusts up to 50 mph.

* TIMING...5 AM Tuesday through 2 PM Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
961 
WWUS71 KCAR 160720
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
320 AM EDT Tue Oct 16 2018

MEZ001>006-010-161530-
/O.CON.KCAR.HW.W.0001.181016T0900Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
320 AM EDT Tue Oct 16 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...Through 2 PM this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ011-015>017-029>032-161530-
/O.CON.KCAR.WI.Y.0008.181016T0900Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
320 AM EDT Tue Oct 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...West 15 to 25 mph with gusts up to 45 mph.

* TIMING...Through 2 PM this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Numerous power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
465 
WWUS71 KCAR 161400
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1000 AM EDT Tue Oct 16 2018

MEZ001>006-010-161800-
/O.CON.KCAR.HW.W.0001.000000T0000Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
1000 AM EDT Tue Oct 16 2018

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...West 20 to 30 mph with gusts up to 55 mph.

* TIMING...Through 2 PM this afternoon.

* IMPACTS...Strong winds are blowing down limbs, trees, and power
  lines. Numerous power outages have resulted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph or gusts
of 58 mph or more can lead to property damage.

&&

$$

MEZ011-015>017-029>032-161800-
/O.CON.KCAR.WI.Y.0008.000000T0000Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
1000 AM EDT Tue Oct 16 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...West 20 to 30 mph with a few gusts up to 50 mph.

* TIMING...Through 2 PM this afternoon.

* IMPACTS...Strong winds are blowing down limbs, trees, and power
  lines. Numerous power outages have resulted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 35 mph are expected. Winds
this strong can make driving difficult...especially for high
profile vehicles. Use extra caution.

&&

$$
100 
WWUS71 KCAR 161744
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
144 PM EDT Tue Oct 16 2018

MEZ001>006-010-161845-
/O.CAN.KCAR.HW.W.0001.000000T0000Z-181016T1800Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, and Blanchard
144 PM EDT Tue Oct 16 2018

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Caribou has cancelled the High
Wind Warning.

Winds are decreasing and will continue to decrease through the
remainder of the afternoon.

$$

MEZ011-015>017-029>032-161845-
/O.CAN.KCAR.WI.Y.0008.000000T0000Z-181016T1800Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, 
Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, 
Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, 
Vanceboro, and Topsfield
144 PM EDT Tue Oct 16 2018

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Caribou has cancelled the Wind
Advisory.

Winds are decreasing and will continue to decrease through the
remainder of the afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 15, 11:31 AM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Oct 15, 11:31 AM EDT, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1131 AM EDT Mon Oct 15 2018

.SYNOPSIS...
A warm front will cross the region today and will be followed
by a strong cold front late tonight. High pressure builds back
into the area later Tuesday and will be quickly followed by
another cold front Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update 11:30 AM: Have adjusted wind, temperature, and dew point
based on latest observations. No other changes.

previous discussion
Low pressure will track northeast through Quebec as high
pressure continues to move east of New England. Moisture will
begin to increase across the region this afternoon in advance of
an approaching cold front from the west. Expect showers to
develop from west to east this afternoon as the front
approaches, with just about all areas receiving measurable rain
by late afternoon. The cold front will cross the region
overnight with showers diminishing toward daybreak. Low pressure
to our north will begin to rapidly intensify as it tracks
through the Gaspe Peninsula overnight. This will lead to gusty
west winds developing toward daybreak. There are still plenty of
leaves on the trees across northern Maine and this will lead to
potential for power outages, as winds could gust as high as 55
mph, especially across the higher terrain. A High Wind Watch is
being issued beginning early Tuesday morning.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Very progressive flow alf will dominate the short range,
beginning with a s/wv tracking ewrd across far Nrn ME from Cntrl
QB Tue morn, which could result in sct rn and hier elevation
rn/sn shwrs. Following this s/wv as it tracks into the
Maritimes, skies will become ptly to msly sunny Tue aftn. The
combo of a very strong sfc pres grad and winds alf (aoa 50 kt
aoa 925 mb) could pose the potential of strong to possibly
damaging wrly wind gusts across the N hlf of the FA Tue morn,
where we have optd to issue a high wind watch, Winds will also
be strong ovr Cntrl and Downeast areas, but only likely to reach
lower end wind adv criteria with a weaker sfc pres grad and not
as strong as winds alf.

Winds will subside by sunset Tue across the Rgn as a weak open
sfc ridge of hi pres from the SW crosses the FA. Fair skies Tue
eve will then give way to increasing cldnss late Tue ngt with a
low chc of rn/sn shwrs by daybreak Wed. Wed and Wed ngt look to
be unsettled attm, with msly cldy skies and day tm sct rn shwrs
and ngt tm rn shwrs chgng to sn shwrs as an upper lvl trof
accompanied by mdtly strong cold front crosses the FA. Not much
in the way of organized precip for sig QPF, so QPF amts look to
be lgt to very lgt from late Tue ngt thru Wed ngt, with most
lctns in the FA receiving less than a tenth of an inch and
perhaps a dusting of sn late Wed ngt, msly across the N.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Sct Sn shwrs will likely still be ongoing msly across the N Thu
morn as mdt cold advcn conts ovr the FA, ending ovr the Rgn by
aftn as the upper trof moves E into the Maritimes. SC cld cvr
will likely hold tough spcly across the N into the eve hrs
before giving way in the ovrngt hrs. Mid cldnss increases ovr
the Rgn from QB late Thu ngt as a warm front apchs. This front
will cross the FA by Fri aftn with little in the way of precip.
The next chc of sig precip, msly in the form of rn shwrs will be
later Sat into Sat eve as another upper lvl trof and associated
sfc cold front apchs and then crosses the Rgn from the W. A
secondary upper trof will bring cldnss and re-newed chilly
temps to the Rgn on Sun.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
NEAR TERM: VFR conditions this morning will give way to
developing showers and MVFR/IFR conditions through tonight.
Gusty west winds are expected to develop by daybreak Tuesday.
Winds could gust as high as 50 kt across the northern terminals
by day break Tuesday.

SHORT TO LONG TERM: Msly MVFR clgs, and briefly vsby attms for
Nrn TAF sites while Downeast sites msly remain low VFR.

&&

.MARINE...
NEAR TERM: Winds/seas will increase to SCA levels this afternoon
and then to Gale Force by this evening, with gusts up to 45 kt
possible late tonight into Tuesday. A Gale Warning has been
issued beginning early this evening into Tuesday afternoon.
Visibility will be reduced at times to 1 to 3 NM in showers this
afternoon and into tonight.

SHORT TO LONG TERM: Will begin with an ongoing Gale wrng for
strong cold advcn Wrly winds Tue morn into erly aftn, then winds
will decrease to SCA later Tue aftn into Tue eve. After a brief
respite of below SCA conditions late Tue ngt and Wed morn,
winds and seas will increase back SCA lvls with alternating
passages of sfc hi pres ridges and cold fronts from Wed aftn
thru Fri. Kept close to a WW3/NWPS guidance blend for fcst wv
hts.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from late tonight through Tuesday afternoon
     for MEZ001>006-010.
MARINE...Gale Warning from 8 PM this evening to 2 PM EDT Tuesday for
     ANZ050>052.

&&

Near Term...Mignone
Hazardous weather outlook, Oct 15, 3:00 PM EDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
300 PM EDT Mon Oct 15 2018

MEZ001>006-010-161900-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-
300 PM EDT Mon Oct 15 2018

...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 2 PM EDT TUESDAY...

This Hazardous Weather Outlook is for East Central Maine, Far
Northern Maine, North Central Maine, Northern Maine and West
Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-029>032-161900-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Coastal Hancock-Coastal Washington-
Southern Piscataquis-Northern Washington-
300 PM EDT Mon Oct 15 2018

...WIND ADVISORY IN EFFECT FROM 5 AM TO 2 PM EDT TUESDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine, East
Central Maine, Eastern Maine, Interior DownEast Maine and North
Central Maine.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-161900-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
300 PM EDT Mon Oct 15 2018

...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 15, 3:26 AM EDTHigh Wind WatchCARAroostook, Penobscot, Piscataquis, Somerset12 hr
Oct 15, 3:33 AM EDTGale WarningCAR34 hr
Oct 15, 3:02 PM EDTHigh Wind WarningCARAroostook, Penobscot, Piscataquis, Somerset23 hr

Nearby

Wind Advisories in Maine, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.